# SDR SB07012

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT FLT1786 EN ROUTE FROM JAX TO CLT, DURING CRUISE, CREW REPORTED LOSS OF B-HYDRAULIC SYSTEM AS HYDRAULIC QUANTITY RAPIDLY WENT DOWN TO 1/4.  THE FIRST INDICATION WAS NR 2 ENGINE BELOW PRESSURE LIGHT, FOLLOWED BY LOSS OF B-HYDRAULIC FLUID AND THEN B-SYSTEM LOW PRESSURE LIGHT ILLUMINATED.  OVERHEAT LIGHT DID NOT ILLUMINATE AT ANYTIME.  CREW DECLARED AN EMERGENCY AND LANDED AT CLT WITHOUT FURTHER INCIDENT.  AIRCRAFT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED B-HYDRAULIC SYSTEM PRESSURE LINE PER MM 20-10-52.  LEAK CHECK SATISFACTORY.
